# SDR USAA061114

- Difficulty date: August 31, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 12,257 hours, 12,257 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472098000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED Y1292 FS 66.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 51-72-11; CORROSION TASK JA-260-53500, LEVEL 1 DEFECT SIZE: 2" BY 48" BY .100.
